# SDR YENA2022120801213

- Difficulty date: December 2, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 28,661 hours, 19,353 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 85 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION FOUND ON SHEAR TIE, FRAME 85, S28L.   CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 51-12-01, SRM 51-10-03, AND SRM 51-75-16. REPLACED THE SHEAR TIE IAW SRM 51-41- 01 AND SRM 51-41-02.  MAJOR REPAIR.
